# SDR HNAA2009012100007

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 35,245 hours, 41,034 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Arced
- Location: Windscreen
- Part time: 13,630 hours, 16,806 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, THE FLIGHT CREW SAW THE WINDSCREEN TERMINAL CONNECTIONS BEGIN TO ARC AND THROW SPARKS, THEN THE WINDSCREEN CRACKED.  THE SYSTEM WAS TURNED OFF, AND THE FLIGHT CONTINUED ON TO DESTINATION.  NO EMERGENCY WAS DECLARED.  UPON LANDING, MX FOUND THE WINDSCREEN TO BE INTERNALLY SHORTED.  THE WINDSCREEN WAS REPLACED AND OPS CHECKED GOOD.  THE ACFT WAS THEN RELEASED FOR SERVICE.
